Alert archive / New Hampshire / Flash Flood Warnings in 2012

Flash Flood Warning 1, NWS Gray, ME

May 29, 2012Coos County, New Hampshire

NWS Gray, ME issued this flash flood warning at May 29, 2012, 9:47 AM EDT for Coos County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 9:47 AM EDT (13:47 UTC)
Expired
May 29, 2012, 12:45 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

County Coos County, NH

The radar

The Portland,ME radar (KGYX), 134 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 1.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
426 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WGUS51 KGYX 291347
FFWGYX
NHC007-291645-
/O.NEW.KGYX.FF.W.0001.120529T1347Z-120529T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
947 AM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL COOS COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 1245 PM EDT

* AT 944 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  UMBAGOG NATIONAL WILDLIFE REFUGE...NORTH STRATFORD...ERROL AND
  LEMINGTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4486 7155 4484 7107 4464 7107 4468 7160
      4472 7163

$$

TFH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at May 29, 7:50 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 29, 7:50 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
750 AM EDT TUE MAY 29 2012

.SYNOPSIS...
WARM FRONT WILL REMAIN DRAPED ACROSS SOUTHERN NEW ENGLAND TODAY AS A
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL SLOWLY CROSS THE
REGION LATE TONIGHT AND WEDNESDAY. A SECONDARY COLD FRONT WILL
DROP SOUTH THROUGH THE REGION ON THURSDAY FOLLOWED BY HIGH
PRESSURE THURSDAY NIGHT AND FRIDAY. HIGH PRESSURE WILL SHIFT
OFFSHORE FRIDAY NIGHT AS LOW PRESSURE APPROACHES FROM THE WEST.
LOW PRESSURE LIFTING NORTHEAST OUT OF THE GREAT LAKES WILL DRIVE A
COLD FRONT TOWARD NEW ENGLAND ON SATURDAY. THE FRONT WILL CROSS
THE AREA ON SUNDAY. A WEAK AREA OF HIGH PRESSURE WILL BUILD IN
FROM THE WEST ON MONDAY.

&&

.NEAR TERM /THROUGH TODAY/...
645 AM UPDATE...SHOWERS AND THUNDERSTORMS CONTINUE ACROSS NORTHERN
ZONES AND WILL CONTINUE THROUGH 14 TO 15Z BEFORE WANING. QPE NUMBERS
FROM OVERNIGHT CONVECTION OVER THE NORTHERN HALF OF NEW HAMPSHIRE
ARE 1 TO 3 INCHES. RADAR CONTINES TO SHOW TRAINING CELLS OVER THE
AREA AND IMMEDIATELY UPSPREAM. A SECOND BATCH OF CONVECTION WILL
PROBABLY AFFECT THE AREA LATER THIS AFTERNOON AND EVENING FURTHER
HEIGHTENING THE THREAT FOR FLASH FLOODING. OTHERWISE...FORECAST
LARGELY REMAINS ON TRACK. STORMY DAY.

PREVIOUS DISCUSSION...

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH SOME LLJ CONVERGENCE AND
WEAK WAA WILL LIKELY CONTINUE ACROSS THE REGION THROUGH ABOUT
14-15Z BEFORE WE GET A BREAK IN THE ACTION. SOME OF THIS ACTIVITY
MAY BE LOCALLY STRONG TO SEVERE WITH LOCALIZED FLOODING POSSIBLE.

SHORT WAVE TROUGH APPROACHES FROM THE WEST THIS AFTERNOON AND
HEIGHTS BEGIN TO FALL. THUNDESTORMS WILL REDEVELOP ACROSS NEW
YORK...VERMONT AND NEW HAMPSHIRE BY MID AFTERNOON AS FORCING FOR
ASCENT INCREASES. SOME OF THESE STORMS WILL LIKELY BE SEVERE AS WELL
AND ENHANCED WORDING HAS BEEN INCLUDED IN THE FORECAST MAINLY FOR
NEW HAMPSHIRE. THE EASTWARD EXTENT OF SEVERE THUNDERSTORMS IS
UNCERTAIN AT THIS TIME DUE TO LOW LEVEL STABILITY IN MAINE AS THE
WARM FRONT REMAINS TO THE WEST. HOWEVER...GIVEN STRONG DEEP LAYER
SHEAR AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WOULD BE POSSIBLE
IN ANY STRONGER STORMS THAT APPROACH THE COAST. PWATS REMAIN
HIGH...SO TRAINING STORMS WOULD PRESENT A FLASH FLOOD
THREAT...ESPECIALLY IN AREAS THAT SAW HEAVY RAIN THIS MORNING.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
SEVERE WEATHER WILL REMAIN POSSIBLE INTO THE EVENING
HOURS...ESPECIALLY IN NEW HAMPSHIRE. HOWEVER...SHOWERS AND
THUNDERSTORMS MAY PERSIST FOR MUCH OF THE NIGHT GIVEN INCREASED
FORCING APPROACHING FROM THE WEST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
COLD FRONTAL TROUGH WILL GRADUALLY CROSS THE REGION ON WEDNESDAY.
MUCH OF THE ORGANIZED CONVECTIVE ACTIVITY AHEAD OF THE FRONT WILL BE
OFFSHORE BY WEDNESDAY MORNING...BUT LINGERING INSTABILITY ACROSS
SOUTHERN ZONES MAY BE ENOUGH TO POP OFF AN AFTERNOON SHOWER OR
THUNDERSTORM IN SOUTHERN ZONES. SHOULD SEE A FAIR AMOUNT OF SUN BY
LATE MORNING/EARLY AFTERNOON WITH HIGHS REACHING MID 70S TO MID 80S
ACROSS THE REGION.

SHORTWAVE APPROACHING FROM THE NORTHWEST WEDNESDAY NIGHT WILL DRIVE
A SECONDARY COLD FRONT TOWARD THE REGION. WILL SEE INCREASING CLOUDS
IN NORTHERN ZONES TOWARD DAYBREAK BUT APPEARS ANY ASSOCIATED SHOWER
ACTIVITY WILL HOLD OFF UNTIL DURING THE DAY THURSDAY.

COLD FRONT WILL PUSH SOUTH THROUGH THE REGION ON THURSDAY WITH
LITTLE MORE THAN VARIABLE CLOUDS AND INCREASING NORTHWEST WINDS IN
THE AFTERNOON IN MOST LOCATIONS. BEST CHANCE OF SHOWERS WILL BE IN
NORTHERN AND CENTRAL PORTIONS OF MAINE ALONG WITH NORTHERN NEW
HAMPSHIRE IN THE AFTERNOON. LOOKING FOR HIGHS FROM THE 60S NORTH TO
THE LOWER TO MID 70S SOUTH.

HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT THURSDAY NIGHT AND
FRIDAY. THIS WILL WILL PROVIDE A MOSTLY SUNNY AND MILD FRIDAY ACROSS
THE REGION.

CLOSED LOW STILL SET TO DAMPEN THE WEEKEND WEATHER...HOWEVER SOME
TIMING DIFFS SHOWING UP AND WOULD EXPECT THIS TO CONTINUE AS THE
MODELS CONTINUE TO ZERO IN ON THE EVOLUTION OF THIS SYSTEM.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...MVFR OR LOWER CONDITIONS FROM TIME TO TIME TODAY AND
TONIGHT IN NUMEROUS SHOWERS AND THUNDERSTORMS. LARGE HAIL POSSIBLE
IN THE STRONGEST STORMS.

LONG TERM...VFR WEDNESDAY THROUGH SATURDAY.

&&

.MARINE...
SHORT TERM...SUB-SCA CONDITIONS ARE LIKELY TODAY AND
TONIGHT...HOWEVER...SHOWERS AND THUNDERSTORMS WILL REDUCE VSBYS
AND BE THE CAUSE FOR LOCALLY ROUGH CONDITIONS.

LONG TERM...SCA LEVEL WINDS POSSIBLE LATE SATURDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MEZ007-012.
NH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NHZ001>006.
MARINE...NONE.

&&

NEAR TERM...MLE
Hazardous weather outlook, May 29, 5:28 AM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
528 AM EDT TUE MAY 29 2012

MEZ007-012-018-019-023-NHZ001>010-013-014-300930-
NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-
COASTAL YORK-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
528 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
LARGE HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ008-009-013-014-020>022-024>028-300930-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
528 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150>154-300930-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
528 AM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HAIL TODAY THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

In the hours before

Special weather statement, May 29, 6:46 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
646 AM EDT TUE MAY 29 2012

MEZ007-008-012-013-NHZ001-002-291130-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN
COOS-SOUTHERN FRANKLIN-SOUTHERN OXFORD-
646 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 730 AM EDT...

AT 646 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 2 MILES
SOUTHWEST OF WENTWORTHS LOCATION TO 4 MILES EAST OF DUMMER TO 2 MILES
SOUTH OF YORK POND...OR ALONG A LINE EXTENDING FROM 20 MILES EAST OF
COLEBROOK TO 13 MILES NORTH OF BERLIN TO 8 MILES WEST OF BERLIN...
MOVING EAST AT 60 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND MOLLIDGEWOCK STATE PARK...LAKE UMBAGOG NATIONAL WILDLIFE
REFUGE...DIXVILLE NOTCH STATE PARK...WILSONS MILLS...YORK POND...
WENTWORTHS LOCATION...STARK...MILLSFIELD...ERROL AND DUMMER THROUGH
730 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4498 7018 4467 7019 4440 7029 4444 7160
      4467 7144 4494 7124

MPK
Special weather statement, May 29, 6:47 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
647 AM EDT TUE MAY 29 2012

NHZ002>004-291130-
NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN COOS-
647 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY...CARROLL COUNTY AND
GRAFTON COUNTY THROUGH 730 AM EDT...

AT 647 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF HAVERHILL...OR
ABOUT 7 MILES SOUTHWEST OF WOODSVILLE...MOVING EAST AT 45 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WOODSVILLE...
HAVERHILL...BATH...LAKE TARLETON STATE PARK...LISBON...LANDAFF
CENTER...BENTON...LOST RIVER...SUGAR HILL AND EASTON THROUGH 730 AM
EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4401 7211 4403 7208 4405 7208 4409 7205
      4410 7206 4416 7205 4418 7207 4421 7206
      4424 7139 4394 7140 4398 7212

MPK
Special weather statement, May 29, 8:52 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
852 AM EDT TUE MAY 29 2012

MEZ012-018-019-NHZ003-004-006-291330-
INTERIOR CUMBERLAND-INTERIOR YORK-NORTHERN CARROLL-NORTHERN
GRAFTON-SOUTHERN CARROLL-SOUTHERN OXFORD-
852 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...CARROLL COUNTY...
GRAFTON COUNTY...YORK COUNTY AND CUMBERLAND COUNTY THROUGH 930 AM
EDT...

AT 852 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF TAMWORTH...OR ABOUT
12 MILES WEST OF CONWAY...MOVING EAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WHITE LAKE STATE PARK...
TAMWORTH...CONWAY...ALBANY...MADISON...EATON...FRYEBURG...KEZAR
FALLS...BROWNFIELD AND DENMARK THROUGH 930 AM EDT.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

LAT...LON 4399 7036 4374 7040 4386 7143 4404 7141

JC
Special weather statement, May 29, 9:38 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
938 AM EDT TUE MAY 29 2012

NHZ002>006-291430-
NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN
COOS-SOUTHERN GRAFTON-
938 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY...CARROLL COUNTY AND
GRAFTON COUNTY THROUGH 1030 AM EDT...

AT 938 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF ORFORD...OR ABOUT
18 MILES NORTHEAST OF LEBANON...MOVING EAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ORFORD...PIERMONT...
LYME...HAVERHILL...LAKE TARLETON STATE PARK...WARREN...WENTWORTH...
RUMNEY...LOST RIVER AND ELLSWORTH THROUGH 1030 AM EDT.

WIND GUSTS TO 45 MPH MAY ACCOMPANY THIS STORM.

LAT...LON 4391 7214 4394 7213 4396 7211 4400 7212
      4409 7205 4410 7206 4412 7206 4413 7205
      4417 7206 4424 7113 4377 7115 4378 7217

JC
Local storm report, May 29, 9:45 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
945 AM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             3 E ORFORD              43.90N  72.09W
05/29/2012  M1.00 INCH       GRAFTON            NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1200020

MPK
Local storm report, May 29, 9:46 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
946 AM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     HAIL             5 ESE ORFORD            43.88N  72.05W
05/29/2012  M1.00 INCH       GRAFTON            NH   PUBLIC

&&

EVENT NUMBER GYX1200021

MPK

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 12:39 AM EDTSpecial Weather StatementGYXSullivan51 min
May 29, 1:01 AM EDTSevere Thunderstorm WarningGYXGrafton44 min
May 29, 1:14 AM EDTSpecial Weather StatementGYXCarroll46 min
May 29, 1:18 AM EDTSpecial Weather StatementGYXGrafton42 min
May 29, 1:24 AM EDTSevere Thunderstorm WarningGYXGrafton51 min
May 29, 1:32 AM EDTSpecial Weather StatementGYXSullivan43 min
May 29, 1:37 AM EDTSevere Thunderstorm WarningGYXGrafton38 min
May 29, 1:40 AM EDTSpecial Weather StatementGYXCarroll50 min
May 29, 1:49 AM EDTSpecial Weather StatementGYXBelknap41 min
May 29, 2:01 AM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton44 min
May 29, 2:24 AM EDTAreal Flood AdvisoryGYXBelknap, Carroll, Coos, Grafton2 hr
May 29, 2:31 AM EDTSpecial Weather StatementGYXCarroll44 min
May 29, 2:39 AM EDTSevere Thunderstorm WarningGYXCarroll, Grafton40 min
May 29, 3:18 AM EDTSpecial Weather StatementGYXCarroll42 min
May 29, 3:27 AM EDTSpecial Weather StatementGYXGrafton48 min
May 29, 3:45 AM EDTSpecial Weather StatementGYXCarroll60 min
May 29, 4:35 AM EDTSpecial Weather StatementGYXCoos40 min
May 29, 5:56 AM EDTSpecial Weather StatementGYXCoos49 min
May 29, 6:43 AM EDTFlash Flood WatchGYXCarroll, Coos, Grafton17 hr
May 29, 6:46 AM EDTSpecial Weather StatementGYXCoos44 min
May 29, 6:47 AM EDTSpecial Weather StatementGYXGrafton43 min
May 29, 8:52 AM EDTSpecial Weather StatementGYXCarroll38 min
May 29, 9:38 AM EDTSpecial Weather StatementGYXCarroll, Grafton52 min
May 29, 9:49 AM EDTSpecial Weather StatementGYXGrafton56 min
May 29, 3:21 PM EDTSevere Thunderstorm WarningGYXSullivan39 min
May 29, 3:56 PM EDTSevere Thunderstorm WarningGYXMerrimack, Sullivan49 min
May 29, 4:25 PM EDTSpecial Weather StatementGYXGrafton50 min
May 29, 4:29 PM EDTSpecial Weather StatementGYXCoos61 min
May 29, 4:39 PM EDTFlash Flood WarningGYXCoos6 hr
May 29, 4:49 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan20 min
May 29, 4:50 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack55 min
May 29, 4:51 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton6 hr
May 29, 5:24 PM EDTSpecial Weather StatementGYXBelknap, Merrimack51 min
May 29, 5:43 PM EDTSpecial Weather StatementGYXCarroll47 min
May 29, 6:35 PM EDTSpecial Weather StatementGYXMerrimack25 min
May 29, 6:37 PM EDTAreal Flood AdvisoryGYXMerrimack, Sullivan3 hr

Nearby

Flash Flood Warnings in New Hampshire, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.